# SDR CALA2024081402208

- Difficulty date: August 11, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,564 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT UPPER SURFACE CORROSION STA 270 BETWEEN LBL 10 RBL 10 REF AAR N/R 9893161 ACCOMPLISHED REPAIR TO LATERAL INTERCOSTAL FWD FLANGE FROM STA 270 BETWEEN LBL 10 TO RBL 10 AS PER ESR NO. 2022583-23-9500 ECRA 5321-02148 WORK ACCOMPLISHED BY V925474
